As the bruises on my stomach are fading from my 40+ days of injections, I started a “new” intra-muscular injection in the hip a few days ago and it’s kicking my butt, literally. It’s progesterone in oil and it’s standard protocol for IVF. However, 5 IVFs ago, I was very sick with OHSS and couldn’t stand to continue these, so I have been on Endometrin (a different form) ever since.
Well, I’m back to these awful injections just so that I know I did everything I could. I’m putting my big girl pants on and doing this, but I’m kicking and screaming the entire way.
As if the injection itself isn’t bad enough…thick 2″ needle anyone? These things have lasting effects and make my hind end and lower back really sore to downright painful. Now, that the effects from several days are cumulative, it’s not good. It hurts to sit with my back against something…in other words, to relax instead of being perched on the edge of a chair. It hurts to lay down and now it even hurts to walk sometimes. This is just ridiculous. Just imagine how your arm feels after a bad flu shot or tetanus shot, the way it aches for days. Well, this is the same, but I have to get a new one each day even though the previous one/s have not stopped hurting.
I wake up in the morning, and then quickly realize it’s time for my injection again and feel sick. You’d think after doing so many injections, this wouldn’t be so bad. Now, when I have to add another heinous injection (Lovenox) to the mix, life is really going to get bad for me. Lovenox is the opposite, ridiculously painful going in –the medicine feels like 1,000 knives on fire going in. But, unless it bruises and it’s prone to do so, there are no lasting effects.
I truly just can’t figure out if it’s this bad for everyone or they just affect me particularly bad. I even have a whole routine of warming the oil, then massaging it in, then sitting on a heating pad. Any other tips, ladies? Is it this bad for you, too?